Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society since 1960 (published as Mathematical Tables and other Aids to Computation 1943-1959), Mathematics of Computation is devoted to research articles of the highest quality in computational mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.78.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


HTML articles powered by AMS MathViewer

by PDF
Math. Comp. 2 (1947), 371-374 Request permission
    H. S. Carslaw, Math. Annalen, v. 75, 1914, p. 133f., 592; Phil. Mag., s. 6, v. 20, 1910, p. 690-691. H. Lamb, Hydrodynamics, third ed., Cambridge, 1906, §200, p. 292; German transl., Leipzig and Berlin, 1907, p. 359f; and sixth ed., 1932, §201, p. 306.
Additional Information
  • © Copyright 1947 American Mathematical Society
  • Journal: Math. Comp. 2 (1947), 371-374
  • DOI:
  • MathSciNet review: 19806